# SDR CA971113015

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: 651269
- Condition: Missing
- Location: Brake
- Component: Bfgoodrich, 215152
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON DISASSEMBLY OF BRAKE PISTON, FOUND "O" RING MISSING.  REPLACED.
